Authors: | Stević, Stevo | Title: | On harmonic hardy and bergman spaces | Journal: | Journal of the Mathematical Society of Japan | Volume: | 54 | Issue: | 4 | First page: | 983 | Last page: | 996 | Issue Date: | 1-Jan-2002 | Rank: | M23 | ISSN: | 0025-5645 | DOI: | 10.2969/jmsj/1191592001 | Abstract: | In this paper we use an identity of Hardy-Stein type in investigations of the harmonic Hp(B) and Bergman bp(B) spaces. |
Keywords: | Bergman space | Hardy space | Harmonic functions | Publisher: | Mathematical Society of Japan |
Show full item record
SCOPUSTM
Citations
16
checked on Apr 2, 2025
Page view(s)
19
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.